# SDR UIEA2020040200605

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-STA 904 RBL 41 FLOOR TRACK FOUND CORROSION( CABIN-STA 880-940 RBL 41 FLOOR TRACK REPAIRED IAW SRM 53-00-52-2R-5 REPAIR 5 FIG 201 )
